# SDR SWIA972531

- Difficulty date: April 24, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 25,957 hours, 33,228 cycles
- Engine: Pwa PW118B
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Jammed
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AILERONS JAMMED, WILL NOT DEFLECT FOR A LEFT TURN ON TAXI.  TIGHTENED SCREW THAT BACKED OUT ON RIGHT AILERON INSPECTION PANEL.  CHECKED AILERONS FOR FREEDOM OF MOVEMENT IN BOTH DIRECTIONS.  OPS CHECK GOOD.
